# SDR HEEA061749

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 206061432117
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE DUE TO BALLS FROM BEARING STRIKING IMPELLER.
